| Model Number |
1009664 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that when the 190cm ht bmw universal ii guide wire was removed from the dispenser coil, damage was noted.A photo received shows the distal end of a wire which appears to be significantly unraveled indicating a broken core.There was no device use or patient involvement, and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection, functional testing, and dimensional analysis was performed on the returned device.The break was confirmed.The difficult to remove is related to the conditions at the time of the event and cannot be replicated in a lab environment; however, a check was made and no resistance was observed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.The cause of the break may be related to the difficulty removing the wire from the coil and/or removing the wire from the distal end; however, this cannot be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.